# SDR AALA202511114883

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 33,534 hours, 13,743 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LOCKING MECHANISM HARD TO OPEN AND CLOSE. MAINTENANCE LUBED LATCHES ON FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTROY OPERATIONAL CHECK PER AMM 52-51-00.
